# SDR NWAA073836304

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 78,285 hours, 9,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FRAME WEB AT BS 400 S11R WAS DAMAGED DURING SKIN REPAIR/INSPECTION.  REPAIRED PER EA 63-210887.
